SE-supplemented subgroups of finite groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 129  (2013), p. 245-264
@article{RSMUP_2013__129__245_0,
     author = {Guo, Wenbin and Skiba, Alexander N. and Yang, Nanying},
     title = {SE-supplemented subgroups of finite groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {129},
     year = {2013},
     pages = {245-264},
     mrnumber = {3090640},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2013__129__245_0}
}
Guo, Wenbin; Skiba, Alexander N.; Yang, Nanying. SE-supplemented subgroups of finite groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 129 (2013) , pp. 245-264. http://www.numdam.org/item/RSMUP_2013__129__245_0/

[1] M. Asaad, On maximal subgroups of finite group, Comm. Algebra 26 (1998), pp. 3647-3652. | MR 1647102

[2] M. Asaad - P. Csörgö, Influence of minimal subgroups on the structure of finite group, Arch. Math. 72 (1999), pp. 401-404. | MR 1687528

[3] M. Asaad - A. A. Heliel, On S-quasinormally embedded subgroups of finite groups, J. Pure Appl. Algebra, 165 (2001), pp. 129-135. | MR 1865961

[4] A. Ballester-Bolinches - L. M. Ezquerro, Classes of Finite Groups, Springer, Dordrecht, 2006. | MR 2241927

[5] A. Ballester-Bolinches - X. Y. Guo, On complemented subgroups of finite groups, Arch. Math. 72 (1999), pp. 161-166. | MR 1671273

[6] A. Ballester-Bolinches - M. C. Pedraza-Aguilera, Sufficient conditions for supersolvability of finite groups, J. Pure Appl. Algebra, 127 (1998), pp. 113-118. | MR 1620696

[7] A. Ballester-Bolinches - M. C. Pedraza-Aguilera, On minimal subgroups of finite groups, Acta Math. Hungar. 73 (1996), pp. 335-342. | MR 1428040

[8] A. Ballester-Bolinches - Y. Wang, Finite groups with some C-normal minimal subgroups, J. Pure Appl. Algebra, 153 (2000), pp. 121-127. | MR 1780738

[9] A. Ballester-Bolinches - Y. Wang - X.Y. Guo, c-supplemented subgroups of finite groups, Glasgow Math. J. 42 (2000), pp. 383-389. | MR 1793807

[10] W. E. Deskins, On quasinormal subgroups of finite groups, Math. Z. 82 (1963), pp. 125-132. | MR 153738

[11] K. Doerk - T. Hawkes, Finite Soluble Groups, Walter de Gruyter, Berlin-New York, 1992. | MR 1169099

[12] T. M. Gagen, Topics in Finite Groups, Cambridge University Press, 1976. | MR 407127

[13] D. Gorenstein, Finite Groups, Harper & Row Publishers, New York-Evanston-London, 1968. | MR 231903

[14] R. Griess - P. Schmid, The Frattini module, Arch. Math. 30 (1978), pp. 256-266. | MR 492004

[15] F. Gross, Conjugacy of odd Hall subgroups, Bull. London Math. Soc. 19 (1987), pp. 311-319. | MR 887768

[16] W. Guo, The Theory of Classes of Groups, Science Press-Kluwer Academic Publishers, Beijing-New York-Dordrecht-Boston-London, 2000. | MR 1862683

[17] W. Guo - A. N. Skiba, On factorizations of finite groups with -hypercentral intersections of the factors, J. Group Theory, 14(5) (2011), pp. 695-708. | MR 2831966

[18] W. Guo - A. N. Skiba, On some classes of finite quasi- -groups, J. Group Theory, 12 (2009), pp. 407-417. | MR 2510206

[19] X. Y. Guo, On p-Nilpotency of Finite Groups with Some Subgroups c-Supplemented, Algebra Colloquium, 10 (3) (2003), pp. 259-256. | MR 2014014

[20] B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin-New-York, 1967. | MR 224703

[21] B. Huppert - N. Blackburn, Finite Groups III, Springer-Verlag, Berlin-New-York, 1982. | MR 662826

[22] O. Kegel, Sylow-Gruppen and Subnormalteiler endlicher Gruppen, Math. Z. 78 (1962), pp. 205-221. | MR 147527

[23] R. Laue, Dualization for saturation for locally defined formations, J. Algebra, 52 (1978), pp. 347-353. | MR 491945

[24] Y. Li - Y. Wang, The influence of minimal subgroups on the structure of a finite group, Proc. Amer. Math. Soc., 131 (2002), pp. 337-341. | MR 1933321

[25] Y. Li - Y. Wang, On π -quasinormally embedded subgroups of finite groups, J. Algebra, 281 (8) (2004), pp. 109-123. | MR 2091963

[26] Y. Li - Y. Wang, The influence of π -quasinormality of some subgroups of a finite group, Arch. Math. 81 (2003), pp. 245-252. | MR 2013253

[27] M. Radaman - M. Azzat Mohamed - A. A. Heliel, On c-normaliti of certain subgroups of prime power order of finite groups, Arch. Math. 85 (2005), pp. 203-210. | MR 2172378

[28] L. A. Shemetkov, Formations of finite groups, Moscow, Nauka, Main Editorial Board for Physical and Mathematical Literature, 1978. | MR 519875

[29] A. N. Skiba, On weakly s-permutable subgroups of finite groups, J. Algebra, 315 (2007), pp. 192-209. | MR 2344341

[30] A. N. Skiba - L. A. Shemetkov, Multiply L-Composition Formations of Finite Groups, Ukrainsk. Math. Zh. 52(6) (2000), pp. 783-797. | MR 1819684

[31] A. N. Skiba, A characterization of the hypercyclically embedded subgroups of finite groups, J. Pure Appl. Algebra, 215 (2011), pp. 257-261. | MR 2729221

[32] Y. Wang, c-normality of groups and its properties, J. Algebra, 180 (1996), pp. 954-965. | MR 1379219

[33] Y. Wang, Finite groups with some subgroups of Sylow subgroups c-supplemented, J. Algebra, 224 (2000), pp. 467-478. | MR 1739589

[34] Y. Wang - H. Wei - Y. Li, A generalization of Kramer's theorem and its applications, Bull. Australian Math. Soc. 65 (2002), pp. 467-475.

[35] Y. Wang - Y. Li - J. Wang, Finite groups with c-supplemented minimal subgroups, Algebra Colloquium, 10 (3) (2003), pp. 413-425. | MR 2014024

[36] H. Wei - Y. Wang - Y. Li, On c-normal maximal and minimal subgroups of Sylow subgroups of finite groups, II. Comm. Algebra, 31 (2003), pp. 4807-4816. | MR 1998029

[37] H. Wei - Y. Wang - Y. Li, On c-supplemented maximal and minimal subgroups of Sylow subgroups of finite groups, Proc. Amer. Math. Soc. 132 (8) (2004), pp. 2197-2204. | MR 2052394

[38] H. Wei, On c-normal maximal and minimal subgroups of Sylow subgroups of finite groups, Comm. Algebra, 29 (2001), pp. 2193-2200. | MR 1837971

[39] H. Wielandt, Subnormal subgroups and permutation groups, Lectures given at the Ohio State University, Columbus, Ohio, 1971.

[40] M. Weinstein, Between Nilpotent and Solvable, Polygonal Publishing House, 1982. | MR 655785